MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ADDEASE®; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. ADDEASE®; SET, I.V. FLUID TRANSFER
Catalog Number N7995
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported, our white addease connectors, n7995 have a short needle again and are unable to attach to 250ml bag properly.Upon reviewing the connectors in the bag lot 0061937209, we also noticed one of the connectors has white powder and seemed to be used.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two photographs and ninety- nine samples were provided for evaluation.Upon visual inspection of the returned photographs, one picture confirms a short cannula on one of the addease and the other picture confirms a white substance on the plastic spike of the addease.The ninety- nine returned samples were evaluated per specification.A total of forty- six out of the ninety- nine samples failed evaluation as the cannula was too short.A total of one out of the ninety- nine samples failed for foreign material on the plastic spike.Based on the data from the investigation, the reported defect was confirmed.A total of four retains from the reported lot number were reviewed per specification.It can be identified in all four retains that the spike is too short.An approved project is in place to further address issues with incorrect addease needle length.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ADDEASE®
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
MDR Report Key20456679
Report Number2523676-2024-00935
Device Sequence Number20762868
Product Code LHI
UDI-Device Identifier04046964187018
UDI-Public(01)04046964187018
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberN7995
Device Lot Number0061937209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown